Fortical and Insomnia

Fortical and Insomnia: Final Thoughts

It is impossible for your healthcare provider to know whether you will develop insomnia while taking Fortical. Also, in some cases, if a person does develop insomnia, it can be difficult to know whether these problems are caused by the medication or other factors.
 
If you develop insomnia while taking Fortical, make sure to talk with your healthcare provider. He or she may be able to recommend other treatments, including adjusting the Fortical dosage or trying another osteoporosis medicine.
 
Osteoporosis: Muscle Strengthening

Fortical Nasal Spray

Terms of Use
Advertise with Us
Contact Us
About eMedTV
Privacy Policy
Copyright © 2006-2017 Clinaero, Inc.
eMedTV serves only as an informational resource. This site does not dispense medical advice or advice of any kind. Site users seeking medical advice about their specific situation should consult with their own physician. Click Terms of Use for more information.